Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

How will i get a fair skin from a dark complexion medically & getting rid of pimples ?

hello Dr. i m 21 years old female i had lot of pimples on my face & i was suggested to apply femnicol by a doctor .I stopped applying it & again i have got pimples. he also suggested me to apply aloederm for a fair skin complxion, but it made no changes. Pls do suggest me that how will i get a fair skin from a dark complexion medically & getting rid of pimples..
Asked On : Fri, 18 Mar 2011
Answers:  1 Views:  472
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi Dear

Welcome to HealthcareMagic.

Acne or pimple can be effectively treated with the current treatment modalities.Please visit a dermatologist for treatment plan.He will advise you to take antibiotics , retinoids , multivitamins , Combination of these will surely reduce your pimples.Further skin texture also gets better with this treatment.
Go ahead and have this protocol.
Good luck and Take care.
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor